MAUDE Adverse Event Report: ENCORE MEDICAL L.P. X-ALT HIP; LINER 20 DEG HOODED-NEU, MP9, HXE-PLUS, 40MM

ENCORE MEDICAL L.P. X-ALT HIP; LINER 20 DEG HOODED-NEU, MP9, HXE-PLUS, 40MM
Model Number 411-00-000
Health Effect - Clinical Code Pain (1994)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient feeling pain.During the surgery, the surgeon found nothing he thought could be causing it.The surgeon replaced 3 of the implants.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was due to pain.The previous surgery and the revision detailed in this investigation occurred 2.3 years apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to the pain.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the event.There are many factors that may contribute to the event that are outside the control of djo surgical such as: excessive loading, degenerative bone disease, patient bone deterioration, soft tissue impingement, patient activities or trauma.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
X-ALT HIP
Common Device Name
LINER 20 DEG HOODED-NEU, MP9, HXE-PLUS, 40MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7522573
Report Number1644408-2018-00495
Device Sequence Number11121072
Product Code OQG
UDI-Device Identifier00888912076692
UDI-Public(01)00888912076692
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2020
Device Model Number411-00-000
Device Catalogue Number933-40-756
Device Lot Number783N1907
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer05/23/2018
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
411-00-000, LOT 902B1933; 497-40-000, LOT 641C1065; 497-40-000, LOT 641C1065; 933-40-756, LOT 783N1907; 497-40-000, LOT 641C1065; 933-40-756, LOT 783N1907
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR